# SDR YENA2023005020473

- Difficulty date: April 21, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N632JB
- Make and model: Airbus A320-232
- Aircraft serial: 02647
- Aircraft time: 65,340 hours, 23,140 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 16 LH SIDE IN OPEN FASTENER HOLE H3 AT DOOR STOP FITTING 7, CRACK DIRECTIONS ARE 12, 2, AND 3 CLOCK, AT FWD GALLEY AREA (3 EA); REF AEROMAN NR 2023-193648 WO 2023 90/1 PERFORMED PERMANENT REPAIR LOCATED ON FRAME 16 LH SIDE AT DOOR STOP FITTING 7, AT FWD GALLEY AREA IAW REPAIR INSTRUCTION R5311311. TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC 600D, SN: 220272512, DUE DATE: 17 DEC 23. TOOL USED SMALL HOLE GAUGES P/N: 154-901 S/N: SE-412975. DUE DATE: SEP-05-2023 AND CALIPER P/N: 500-752-20 S/N: B16101293 DUE DATE: OCT-08-2023. MICROMETER P/N: 293-344-30, S/N: 72747780, DUE DATE: NOV-23-2023. ET TOOL USED: PN: MIZ-21C, SN: 769680, DUE DATE: 07-JUL-23. TOOL USED ULTRASONIC THICKNESS GAGE PN 45MG SN 130066401 DUE DATE SEP-21-2023. TORQUE P/N: QD1200; S/N: 0318902711; DUE DATE: OCT-25-2023 DONE BY R. BRITO 8603909.
